Unbounded Soboleff Regions.

Rolf Andersson

Mathematica Scandinavica (1963)

  • Volume: 13, page 75-89
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Andersson, Rolf. "Unbounded Soboleff Regions.." Mathematica Scandinavica 13 (1963): 75-89. <http://eudml.org/doc/165852>.

author = {Andersson, Rolf},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {75-89},
title = {Unbounded Soboleff Regions.},
url = {http://eudml.org/doc/165852},
volume = {13},
year = {1963},

AU - Andersson, Rolf
TI - Unbounded Soboleff Regions.
JO - Mathematica Scandinavica
PY - 1963
VL - 13
SP - 75
EP - 89
KW - functional analysis
UR - http://eudml.org/doc/165852
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.